Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on equilibrium points of Green's function

Author: Alexander Yu. Solynin
Journal: Proc. Amer. Math. Soc. 136 (2008), 1019-1021
MSC (2000): Primary 30C40
Published electronically: November 1, 2007
MathSciNet review: 2361876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer a question raised by Ahmet Sebbar and Thérèse Falliero (2007) by showing that for every finitely connected planar domain $ \Omega$ there exists a compact subset $ K\subset \Omega$, independent of $ w$, containing all critical points of Green's function $ G(z,w)$ of $ \Omega$ with pole at $ w\in \Omega$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C40

Retrieve articles in all journals with MSC (2000): 30C40

Additional Information

Alexander Yu. Solynin
Affiliation: Department of Mathematics and Statistics, Texas Tech University, Box 41042, Lubbock, Texas 79409

PII: S 0002-9939(07)09156-3
Keywords: Green's function, equilibrium point, Bergman function
Received by editor(s): December 18, 2006
Published electronically: November 1, 2007
Additional Notes: This research was supported in part by NSF grant DMS-0525339
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia